sexologist-icon
Gynec problem
Hi dr Iam 31yt old Iam hypothyroid and taking 100mg thyronorm I do have pcod problem aswell So 6months back my gynec had put me on crisanta and myocod I have already finished the course 2months back I got my period back on 10th of last month after finishing the entire course of crisanta (naturally got periods without crisanta) And now iam not taking any medication and I regularly hit gym.n fallow strict diet I have reduced 6kg in 2months I was jus wondering do I get my periods on dates as iam reducing my weight Plz I need ur answer for this
92 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi there I understand your concern... The main issue in pcod is due to insulin insensitivity due to increased weight....there are chances of insulin become sensitized due to reduction of weight... I would suggest you to be in a regular fallow up with your gynaecologist they will guide you further.... Regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.